Alert archive / Arkansas / Tornado Warnings in 2025
Tornado Warning 9, NWS Shreveport, LA
NWS Shreveport, LA issued this tornado warning at Mar 4, 2025, 8:09 AM CST for Little River County, Miller County, Arkansas; Bowie County, Texas. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 4, 2025, 8:09 AM CST (14:09 UTC)
- Expired
- Mar 4, 2025, 8:45 AM CST
- In force
- 36 min
- Issued by
- NWS Shreveport, LA
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.0 in
Counties Little River County, AR, Miller County, AR, Bowie County, TX
The radar
The Shreveport radar (KSHV), 131 km from the middle of the area, began a volume at 14:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 4, 4:13 AM CST | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Shreveport, LA (KSHV), launched 12:00Z, 2.2 hours before the alert went out and 129 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 21 J/kg
- Mixed-layer CIN
- -452 J/kg
- Mixed-layer LCL
- 634 m above ground
- 0-6 km bulk shear
- 63 kt
- 0-1 km storm-relative helicity
- 550 m²/s²
- 0-3 km storm-relative helicity
- 569 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.7
The text
As transmitted.
836
WFUS54 KSHV 041409
TORSHV
ARC081-091-TXC037-041445-
/O.NEW.KSHV.TO.W.0009.250304T1409Z-250304T1445Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Shreveport LA
809 AM CST Tue Mar 4 2025
The National Weather Service in Shreveport has issued a
* Tornado Warning for...
Southeastern Little River County in southwestern Arkansas...
Northern Miller County in southwestern Arkansas...
Southeastern Bowie County in northeastern Texas...
* Until 845 AM CST.
* At 809 AM CST, severe thunderstorms capable of producing both
tornadoes and extensive straight line wind damage were located
over New Boston, moving east at 60 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught
without shelter. Mobile homes will be damaged or
destroyed. Damage to roofs, windows and vehicles will
occur. Tree damage is likely.
* Locations impacted include...
Texarkana, Wake Village, Ashdown, New Boston, Nash, Hooks,
Redwater, Red Lick, Ogden, Richmond, Mandeville, Leary, Pine
Prairie, Red Bank, Millwood, Red Bluff, Homan and Hervey.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Move to an interior room on the lowest floor of a well-built
building away from windows. If you are outdoors, in a mobile home,
or in a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
&&
LAT...LON 3373 9397 3371 9395 3370 9397 3367 9397
3365 9394 3366 9393 3366 9391 3365 9390
3363 9392 3364 9390 3363 9388 3347 9374
3332 9445 3353 9454
TIME...MOT...LOC 1409Z 248DEG 52KT 3345 9440
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<1.00 IN
$$
131 follow-up statement
965
WWUS54 KSHV 041430
SVSSHV
Severe Weather Statement
National Weather Service Shreveport LA
830 AM CST Tue Mar 4 2025
ARC081-091-TXC037-041445-
/O.CON.KSHV.TO.W.0009.000000T0000Z-250304T1445Z/
Little River AR-Miller AR-Bowie TX-
830 AM CST Tue Mar 4 2025
...TORNADO WARNING REMAINS IN EFFECT UNTIL 845 AM CST FOR
SOUTHEASTERN LITTLE RIVER, NORTHERN MILLER AND EAST CENTRAL BOWIE
COUNTIES...
At 830 AM CST, severe thunderstorms capable of producing both
tornadoes and extensive straight line wind damage were located over
Ogden, or 7 miles south of Ashdown, moving northeast at 55 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows and vehicles will occur. Tree
damage is likely.
Locations impacted include...
Texarkana, Wake Village, Ashdown, Nash, Hooks, Red Lick, Ogden,
Mandeville, Richmond, Leary, Pine Prairie, Millwood, Red Bluff,
Homan, Red Bank and Hervey.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Move to an interior room on the lowest floor of a well-built
building away from windows. If you are outdoors, in a mobile home,
or in a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
&&
LAT...LON 3361 9432 3373 9397 3371 9396 3372 9396
3371 9395 3370 9397 3367 9397 3365 9394
3366 9393 3365 9390 3363 9392 3364 9390
3363 9388 3347 9374 3337 9424
TIME...MOT...LOC 1409Z 245DEG 49KT 3345 9440
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<1.00 IN
$$
13What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this tornado warning went out at Mar 4, 5:22 AM CST, 2 hours 47 minutes earlier.
Area forecast discussion, Mar 4, 5:22 AM CST, 2 hours 47 minutes before
Area Forecast Discussion
National Weather Service Shreveport LA
522 AM CST Tue Mar 4 2025
...New AVIATION...
.UPDATE...
Issued at 453 AM CST Tue Mar 4 2025
Tornado Watch 18 has been issued until 11 AM CST this morning for
portions of Southeast Oklahoma, Southwest Arkansas, and East
Texas. This is generally north and west of a line from Rusk Texas
to Texarkana Arkansas to Nashville Arkansas. A squall line has
develop and has moved just west of the I-35 corridor of Oklahoma
and North & Central Texas. This line will continue to push
eastward this morning into our forecast area just after daybreak,
with additional isolated convection possible ahead of this line.
All modes of severe weather will be possible, including locally
heavy rainfall. /20/
&&
.SHORT TERM...
(Tuesday through Wednesday)
Issued at 322 AM CST Tue Mar 4 2025
At this hour, a lee-side surface low remains across Eastern
Colorado, with a trailing Pacific origin cold front extending
across the Texas and Oklahoma panhandles. Ahead of this system, a
dryline extends across the western sections of Oklahoma and Texas.
A line of strong to severe thunderstorms has developed along that
dryline and is quickly shifting eastward. In our area, the
increased low-level southerly jet in response to the lee-side low
has resulted in strong gusty southerly winds and a Wind Advisory.
It has also resulted in the development of a warm front, which
has pushed northward into our East Texas zones. Some warm air
advection showers have developed in the vicinity of the warm
front. Eventually the lee-side low will start to kick out into
the Central Plains and the trailing Pacific cold front will catch
up with the dry-line and convection near daybreak. At the same
time, the warm front will continue to lift north and eastward
across the region, along with the associated advection showers.
In wake of the warm front, dew points will rise into the low to
mid 60s which will aid in destabilizing the atmosphere for today's
advertised severe weather event. Models seem to be in good
agreement that the current line of strong to severe thunderstorms
will hold together as it moves into our forecast area. With an
unstable environment expected to be in place, along with deep
layer sheer and steep lapse rates, all modes of severe weather
will be possible with the line as it moves across the region. This
includes locally heavy rainfall as well. There remains the
concern that discrete cells will develop just ahead of the squall
line as it approaches the region. Given the expected
thermodynamics, this could yield strong tornadoes across the
region. The front and squall line is expected to push out of the
region this afternoon.
In wake of the front, the current Wind Advisory will remain in
effect through 9 PM and will likely be extended across portions
of the area into Wednesday. As the aforementioned lee-side low
slowly moves out of the Plains into the Midwest, a strong
pressure gradient will form across the area resulting in continued
gusty conditions. Winds will become sustained from the southwest
between 20 to to 25 mph, with gusts as high as 40 to 50 mph,
especially across East Texas and remaining zones north of the
Interstate 20 corridor. Current obs and satellite confirm blowing
dust across West Texas this morning behind the convection. The
NASA GMAO Dust model has this dust reaching our area this
afternoon into the early evening hours, so decided to add hazy
conditions to the forecast during this period.
A much stronger cold front will move across the area tonight,
bringing gusty northwest winds and cooler conditions into the
region. Overnight lows will range from the upper 30s north to mid
40s south of Interstate 20. These cooler, drier, and breezy
conditions will remain across the region on Wednesday, with high
temps struggling to reach 60 degrees, despite sunny skies. /20/
&&
.LONG TERM...
(Wednesday Night through Tuesday)
Issued at 322 AM CST Tue Mar 4 2025
Not much has changed in thinking for the long-term period. High pressure
will settle over the area Wednesday night into Thursday morning.
With clear skies and calm winds, overnight lows will fall into the
30s areawide, with near freezing temps possible in locations
north of Interstate 20. Dry conditions will continue through the
end of the work week, but southerly winds will return as the
surface high moves east of the region, resulting in a gradual
warming trend. By the start of next weekend, a closed upper level
trough will move across the Four Corners Region. Flow ahead of
this trough will become southwesterly over the region. Rain
chances will return just after midnight Saturday morning as
disturbances move along the flow, then increase in coverage during
the day as the upper trough and associated cold front move into
the region. Dry and cooler conditions will return Sunday into
early next week, as high pressure and upper-level ridging settle
over the region in wake of the trough. /20/
&&
.AVIATION...
(12Z TAFS)
Issued at 515 AM CST Tue Mar 4 2025
For the 04/12Z TAFs, strong to severe thunderstorms will progress
from west to east across area airspace this morning and early
afternoon, bringing torrential rains and potentially damaging
wind gusts. The most likely windows of impacts to terminals are
reflected in TEMPO groups with this package. By mid to late
afternoon, impacts will be coming to an end for ArkLaTex airspace.
GIGs will improve dramatically from MVFR and IFR to VFR with the
passage of these storms. South winds will become southwesterly
then westerly through the day today at speeds of 10 to 20 kts with
gusts of up to 30 kts possible, with locally higher values in the
vicinity of stronger storms.
/26/
&&
.SPOTTER INFORMATION STATEMENT...
Issued at 1215 PM CST Mon Mar 3 2025
Spotter activation will likely be needed beginning around daybreak
Tuesday morning through mid-afternoon.
&&
.PRELIMINARY POINT TEMPS/POPS...
SHV 74 45 59 37 / 100 0 0 0
MLU 73 46 59 36 / 100 0 0 0
DEQ 69 38 55 30 / 100 10 0 0
TXK 72 42 57 35 / 100 10 0 0
ELD 70 42 58 32 / 100 0 0 0
TYR 71 43 58 38 / 100 0 0 0
GGG 73 43 59 35 / 100 0 0 0
LFK 74 45 62 38 / 90 0 0 0
&&
.SHV WATCHES/WARNINGS/ADVISORIES...
AR...Wind Advisory until 9 PM CST this evening for ARZ050-051-059>061-
070>073.
LA...Wind Advisory until 9 PM CST this evening for LAZ001>006-010>014-
017>022.
OK...Wind Advisory until 9 PM CST this evening for OKZ077.
TX...Wind Advisory until 9 PM CST this evening for TXZ096-097-108>112-
124>126-136>138-149>153-165>167.
&&
SHORT TERM...20
LONG TERM....20
AVIATION...26In the hours before
Local storm report, Mar 4, 7:22 AM CST, 47 minutes before
Preliminary Local Storm Report
National Weather Service Shreveport LA
722 AM CST Tue Mar 4 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM Tstm Wnd Dmg 3 N Mount Vernon 33.22N 95.23W
03/04/2025 Franklin TX Public
Report from mPING: 1-inch tree limbs broken;
Shingles blown off.
&&Local storm report, Mar 4, 7:40 AM CST, 29 minutes before
Preliminary Local Storm Report
National Weather Service Shreveport LA
740 AM CST Tue Mar 4 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0723 AM Tstm Wnd Dmg 5 W Bullard 32.15N 95.40W
03/04/2025 Smith TX Trained Spotter
Storm spotter report of trees down near 344
and 346 (Teaselville, TX).
&&
AECLocal storm report, Mar 4, 7:52 AM CST, 17 minutes before
Preliminary Local Storm Report
National Weather Service Shreveport LA
752 AM CST Tue Mar 4 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 AM Hail Bullard 32.14N 95.32W
03/04/2025 E0.70 Inch Smith TX Trained Spotter
Storm spotter report of dime sized hail in
Bullard. No specific location given.
&&
AECLocal storm report, Mar 4, 7:57 AM CST, 12 minutes before
Preliminary Local Storm Report
National Weather Service Shreveport LA
757 AM CST Tue Mar 4 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 AM Tstm Wnd Dmg 2 SSW Tyler 32.30N 95.32W
03/04/2025 Smith TX Trained Spotter
Spotter reported power line down on top of a
car near intersection of Kinsey Dr and Loop
323 (Tyler, TX).
&&
AECLocal storm report, Mar 4, 7:58 AM CST, 11 minutes before
Preliminary Local Storm Report
National Weather Service Shreveport LA
758 AM CST Tue Mar 4 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0735 AM Tstm Wnd Gst 4 S Mount Pleasant 33.10N 94.96W
03/04/2025 M58 MPH Titus TX AWOS
Measured at the Mount Pleasant Regional
Airport.
&&
15The office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 4, 7:24 AM CST | Severe Thunderstorm Warning | SHV | Little River, Sevier | 51 min |
| Mar 4, 7:59 AM CST | Severe Thunderstorm Warning | SHV | Little River, Miller | 46 min |
| Mar 4, 8:12 AM CST | Severe Thunderstorm Warning | SHV | Hempstead, Howard, Little River, Sevier | 48 min |
| Mar 4, 8:28 AM CST | Severe Thunderstorm Warning | SHV | Hempstead, Howard, Lafayette, Little River, Miller, Nevada and 1 more | 47 min |
| Mar 4, 9:08 AM CST | Severe Thunderstorm Warning | SHV | Columbia, Hempstead, Lafayette, Miller, Nevada, Union | 67 min |
| Mar 4, 10:00 AM CST | Severe Thunderstorm Warning | SHV | Columbia, Union | 75 min |
| Mar 4, 10:47 AM CST | Severe Thunderstorm Warning | SHV | Union | 73 min |
| Mar 4, 6:29 AM CST | Severe Thunderstorm Warning | SHV | Camp, Franklin, Smith, Titus, Upshur, Wood | 46 min |
| Mar 4, 6:45 AM CST | Severe Thunderstorm Warning | SHV | Franklin, Red River, Titus | 45 min |
| Mar 4, 6:49 AM CST | Severe Thunderstorm Warning | SHV | Cherokee, Gregg, Rusk, Smith | 41 min |
| Mar 4, 7:12 AM CST | Severe Thunderstorm Warning | SHV | Bowie, Camp, Cass, Franklin, Gregg, Harrison and 7 more | 48 min |
| Mar 4, 7:29 AM CST | River Flood Warning | SHV | Smith, Wood | 10 days |
| Mar 4, 7:29 AM CST | Severe Thunderstorm Warning | SHV | Cherokee, Gregg, Harrison, Marion, Rusk, Smith | 46 min |
| Mar 4, 7:33 AM CST | Tornado Warning | SHV | Camp, Cass, Morris, Titus | 27 min |
| Mar 4, 7:42 AM CST | Tornado Warning | SHV | Bowie, Morris, Red River, Titus | 33 min |
| Mar 4, 7:56 AM CST | Tornado Warning | SHV | Bowie, Cass, Morris | 34 min |
| Mar 4, 8:18 AM CST | Severe Thunderstorm Warning | SHV | Cherokee, Gregg, Harrison, Marion, Panola, Rusk and 1 more | 42 min |
| Mar 4, 8:20 AM CST | Tornado Warning | SHV | Gregg, Rusk | 15 min |
| Mar 4, 8:36 AM CST | Tornado Warning | SHV | Harrison, Marion | 39 min |
| Mar 4, 8:44 AM CST | Severe Thunderstorm Warning | SHV | Harrison, Marion, Panola | 46 min |
| Mar 4, 8:45 AM CST | Severe Thunderstorm Warning | SHV | Angelina, Cherokee, Nacogdoches, Panola, Rusk, San Augustine and 1 more | 60 min |
| Mar 4, 8:56 AM CST | Tornado Warning | SHV | Harrison | 34 min |
| Mar 4, 9:40 AM CST | Severe Thunderstorm Warning | SHV | Angelina, Nacogdoches, Panola, Sabine, San Augustine, Shelby | 65 min |
| Mar 4, 10:33 AM CST | Tornado Warning | SHV | Sabine | 27 min |
| Mar 4, 10:38 AM CST | Severe Thunderstorm Warning | SHV | Sabine | 67 min |
| Mar 4, 12:54 PM CST | River Flood Warning | SHV | Anderson, Cherokee, Houston | 7 days |
| Mar 4, 12:55 PM CST | River Flood Warning | SHV | Angelina, Houston, Polk, Trinity, Tyler | 22 hr |
Nearby
Tornado Warnings in Arkansas, 2025Tornado Warnings in Texas, 2025Every tornado warning in 2025Tornadoes in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.